Title

Invariance Principles and Asymptotic Constancy of Solutions of Precompact Functional Differential Equations

Document Type

Article

Publication Date

6-1-1990

Department

Mathematics

Abstract

We apply the method of Liapunov functions to obtain a new invariance principle for a class of nonautonomous functional differential equations. An asymptotic stability result is applied to an equation from population dynamics.

Publication Title

Tohoku Mathematical Journal

Volume

42

Issue

2

First Page

217

Last Page

229